# SDR SIMA200333501

- Difficulty date: December 1, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 3632001003
- Part serial: 00448
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO EXTEND.  REMOVED AND REPLACED FPDU PERFORMED FUNCTIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  S/D - THIS SDR WAS DUPLICATED WHEN THE REPAIR WAS COMPLIED WITH.  IT CLOSED UNDER SDR 200334406.  (M)
